American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go
American Journal of Applied Mathematics and Statistics. 2013, 1(6), 117-120
DOI: 10.12691/ajams-1-6-2
Open AccessArticle

Lacunary Interpolation (0,2;3) Problem and Some Comparison from Quartic Splines

Ambrish Kumar Pandey1, Q S Ahmad1, and Kulbhushan Singh2

1Department of Mathematics, Integral University, Lucknow

2Department of Mathematics and Computer Science , papua New Guinea University of Technology, Lae, Papuae New Guinea

Pub. Date: November 24, 2013

Cite this paper:
Ambrish Kumar Pandey, Q S Ahmad and Kulbhushan Singh. Lacunary Interpolation (0,2;3) Problem and Some Comparison from Quartic Splines. American Journal of Applied Mathematics and Statistics. 2013; 1(6):117-120. doi: 10.12691/ajams-1-6-2

Abstract

Abstract This paper discuss a method for lacunary interpolation and their comparison with quartic splines in Generalised form as an local methods for solving lacunary interpolation problems using piecewise polynomials with certain specific properties.

Keywords:
Keywords: lacunary interpolation quartic splines interpolation piecewise polynomial

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  J. BALAZS AND P. TURAN, Notes on interpolation. II, III, IV, Acta Math. Acud. Sci.Hungar, 8 (1957), 201-215; 9 (1958), 195-214, 243-258.
 
[2]  TH. FAWZY, Note on lacunary interpolation with splines. 1. (0, 3)-Lacunary interpolation,Ann. Univ. Sci. Budapest. Eiifciis Sect. Math. 28 (1985).
 
[3]  TH. FAWZY, Note on lacunary interpolation by splines. II, Ann. Univ. Sci. Budapest. Sect.Comput. 5, in press.
 
[4]  TH. FAWZY, Notes on lacunary interpolation by splines. III. (0, 2) Case, Acra Math. Acud.Sci. Hungar., in press.
 
[5]  TH. FAWZY, Lacunary interpolation by g-splines: (0, 2, 3) Case, Studia Sci. Math.Hungar., in press.